# SDR SIMA200418803

- Difficulty date: June 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT ARRIVED FOR MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  DENT FOUND AT FS 339 SL 1501 WAS BEYOND SRM LIMITS.  PERFORMED A CUT OUT OF THE DAMAGED AREA AND PERFORMED AN EDDY CURRENT INSPECTION.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW SAAB REPAIR STATEMENT 34SDS007205 PARA 1.3.2 DATED 6-7-2004.  (M)
